# SDR HEEA087134

- Difficulty date: June 10, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 19,390 hours
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Panel
- Condition: Delaminated
- Location: Horizontal Stab
- Component: Horizontal Stab
- Component part number: 7620006000070
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIBERGLASS CLOSE OUT BEHIND FITTING ASSEMBLY DELAMINATED FROM SPAR. REPAIRED.
